# SDR 2021FA0000130

- Difficulty date: April 16, 2021
- Submitted: May 10, 2021
- Operation: General aviation
- Aircraft: N31XX
- Make and model: Beech 300BEECH
- Aircraft serial: FL31
- Aircraft time: 9,981 hours, 6,744 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 2550 · Cargo Compartments
- Part: Door
- Condition: Missing
- Location: Cargo Pod
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE EVENT OCCURRED DURING AN EUROPEAN OPERATION AND WAS THE SUBJECT OF A SAFETY OCCURRENCE NOTIFICATION REFERENCED 18-2021FR BY THE OPERATOR DESCRIPTION: “AT THE END OF THE LANDING PHASE, A FEW MINUTES BEFORE PASSING THE IAF, WE NOTICED A HISSING NOISE AND SUDDEN UNUSUAL VIBRATIONS THAT SEEMED TO COME FROM THE LEFT ENGINE. AFTER INSPECTING THE SETTINGS AND PERFORMING AN ENGINE CONTROLS AND FLIGHT CONTROLS TEST, WE DID NOT NOTICE ANY OTHER DEFECT.  AFTER DECELERATING AND SETTING UP THE CONFIGURATION APPROACH, WE NOTICED THAT THE PHENOMENON DECREASED, AND WE DECIDED TO CONTINUE THE LANDING OPERATION.  ONCE WE LANDED, WE NOTICED THAT THE INSPECTION HATCH AT THE FRONT LEFT OF THE CARGO POD WAS MISSING.  AFTER FURTHER INSPECTION, WE DID NOT NOTICE ANY OTHER DAMAGE ON THE AIRCRAFT.
